| Catalog Number |
SCPX123TH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: infection.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported via medsun # (b)(4) that a patient underwent a breast reconstruction with mentor cpx4 plus, smooth, tall height tissue expanders 450cc and experienced infection on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient underwent removal on (b)(6) 2024.
Additional Manufacturer Narrative
On aug 29, 2024, additional information was received indicating the patient experienced bilateral breast infections.This report is for the right breast prosthesis.On sep 3, 2024, two new related report numbers were been identified and added to the related report number field: mw5158321 and mw5158322.On sep 4, 2024, mentor became aware the related report number 0700220000-2024-8204 was not included in the corresponding block h10, related report number field of the previous report.It has been added to this report.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
On sep 11, 2024, a new related report number was identified and added to the related report number field: mw5158586 on (b)(6) 2024, two new related report numbers were been identified and added to the related report number field: mw5158734 and mw5158733 manufacturer¿s reference number: (b)(4).